Existence Results for Set-Valued Vector Quasiequilibrium Problems

  • P. H. SachEmail author
  • L. A. Tuan


This paper deals with the set-valued vector quasiequilibrium problem of finding a point (z 0,x 0) of a set E×K such that (z 0,x 0)∈B(z 0,x 0A(z 0,x 0), and, for all ηA(z 0,x 0),
where α is a subset of 2 Y ×2 Y and A:E×K→2 K ,B:E×K→2 E ,F:E×K×K→2 Y , C:E×K×K→2 Y are set-valued maps, with Y is a topological vector space. Two existence theorems are proven under different assumptions. Correct results of [Hou, S.H., Yu, H., Chen, G.Y.: J. Optim. Theory Appl. 119, 485–498 (2003)] are obtained from a special case of one of these theorems.


Vector quasiequilibrium problems Set-valued maps Existence theorems Diagonal quasiconvexity 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Hou, S.H., Yu, H., Chen, G.Y.: On vector quasiequilibrium problems with set-valued maps. J. Optim. Theory Appl. 119, 485–498 (2003) zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Chan, D., Pang, J.S.: The generalized quasivariational inequality problems. Math. Oper. Res. 7, 211–222 (1982) zbMATHMathSciNetGoogle Scholar
  3. 3.
    Chang, S., Lee, B.S., Wu, X., Cho, Y.J., Lee, G.M.: On the generalized quasivariational inequality problems. J. Math. Anal. Appl. 203, 686–711 (1996) zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Chen, G.Y., Li, S.J.: Existence of solutions for a generalized quasivector variational inequality. J. Optim. Theory Appl. 90, 321–334 (1996) zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Cubiotti, P.: Generalized quasi-variational inequalities in infinite-dimensional normed spaces. J. Optim. Theory Appl. 92, 457–475 (1997) zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Lin, L.J., Park, S.: On some generalized quasiequilibrium problems. J. Math. Anal. Appl. 224, 167–181 (1998) zbMATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Tian, G.: Generalized quasi-variational-like inequality problem. Math. Oper. Res. 18, 752–764 (1993) zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Yu, S.J., Yao, J.C.: On the generalized nonlinear variational inequalities and quasivariational inequalities. J. Math. Anal. Appl. 198, 178–193 (1996) zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Tan, N.X.: On the existence of solutions of quasivariational inclusion problems. J. Optim. Theory Appl. 123, 619–638 (2004) zbMATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Aubin, J.P.: Mathematical Methods of Game and Economic Theory. North-Holland, Amsterdam (1979) zbMATHGoogle Scholar
  11. 11.
    Yannelis, N.C., Prabhakar, N.D.: Existence of maximal element and equilibria in linear topological spaces. J. Math. Econ. 12, 233–245 (1983) zbMATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Massey, W.S.: Singular Homology Theory. Springer, New York (1970) Google Scholar
  13. 13.
    Park, S.: Some coincidence theorems on acyclic multifunctions and applications to KKM theory. In: Tan, K.-K. (ed.) Fixed Point Theory and Applications, pp. 248–277. World Scientific, Singapore (1992) Google Scholar
  14. 14.
    Fan, K.: A generalization of Tychonoff’s fixed point theorem. Math. Ann. 142, 305–310 (1961) zbMATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    Ansari, Q.H., Flores-Bazan, F.: Generalized vector quasiequilibrium problems with applications. J. Math. Anal. Appl. 277, 246–256 (2003) zbMATHCrossRefMathSciNetGoogle Scholar
  16. 16.
    Lin, L.J., Wu, Z.T., Kassay, G.: Existence of equilibria for multivalued mappings and its application to vector equilibria. J. Optim. Theory Appl. 114, 189–208 (2002) zbMATHCrossRefMathSciNetGoogle Scholar
  17. 17.
    Ding, X.P.: Existence of solutions for quasiequilibrium problem in noncompact topological spaces. Comput. Math. Appl. 39, 13–21 (2000) zbMATHCrossRefGoogle Scholar
  18. 18.
    Klein, E., Thompson, A.C.: Theory of Correspondences. Wiley, New York (1984) zbMATHGoogle Scholar
  19. 19.
    Sach, P.H., Tuan, L.A.: Generalizations of vector quasivariational inclusion problems with set-valued maps (2007, submitted) Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2007

Authors and Affiliations

  1. 1.Institute of MathematicsHanoiVietnam
  2. 2.Ninh Thuan College of PedagogyNinh ThuanVietnam

Personalised recommendations